Convex integration of differential relations

Mikhael Gromov

Research output: Contribution to journalArticle

Abstract

A direct topological-geometric method is suggested for constructing solutions of partial differential inequalities and equations.

Original languageEnglish (US)
Pages (from-to)329-343
Number of pages15
JournalMathematics of the USSR - Izvestija
Volume7
Issue number2
DOIs
StatePublished - Apr 30 1973

Fingerprint

Differential Inequalities
Differential equation
Partial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Convex integration of differential relations. / Gromov, Mikhael.

In: Mathematics of the USSR - Izvestija, Vol. 7, No. 2, 30.04.1973, p. 329-343.

Research output: Contribution to journalArticle

Gromov, Mikhael. / Convex integration of differential relations. In: Mathematics of the USSR - Izvestija. 1973 ; Vol. 7, No. 2. pp. 329-343.
@article{0b2dd65d74544b158f91fa37fea4d7a7,
title = "Convex integration of differential relations",
abstract = "A direct topological-geometric method is suggested for constructing solutions of partial differential inequalities and equations.",
author = "Mikhael Gromov",
year = "1973",
month = "4",
day = "30",
doi = "10.1070/IM1973v007n02ABEH001940",
language = "English (US)",
volume = "7",
pages = "329--343",
journal = "Izvestiya Mathematics",
issn = "1064-5632",
publisher = "IOP Publishing Ltd.",
number = "2",

}

TY - JOUR

T1 - Convex integration of differential relations

AU - Gromov, Mikhael

PY - 1973/4/30

Y1 - 1973/4/30

N2 - A direct topological-geometric method is suggested for constructing solutions of partial differential inequalities and equations.

AB - A direct topological-geometric method is suggested for constructing solutions of partial differential inequalities and equations.

UR - http://www.scopus.com/inward/record.url?scp=3543040458&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3543040458&partnerID=8YFLogxK

U2 - 10.1070/IM1973v007n02ABEH001940

DO - 10.1070/IM1973v007n02ABEH001940

M3 - Article

VL - 7

SP - 329

EP - 343

JO - Izvestiya Mathematics

JF - Izvestiya Mathematics

SN - 1064-5632

IS - 2

ER -